# SDR AALA201802269014

- Difficulty date: February 22, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 57,159 hours, 24,877 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D57756145200
- Condition: Worn
- Location: Lt Spoiler Act
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON LEFT WING NR 2 SPOILER STOP BOLT FITTING BETWEEN 6132 AND 6699 AND BETWEEN RIB 11 TO RIB 12.   REPLACED LEFT HAND WING NR 2 SPOILER ACTUATOR HINGE PIN PER SRM 57-70-00-300-003.
